Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 45, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 13, 2020, 7:38 AM EDT for 4 counties in North Carolina. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 7:38 AM EDT (11:38 UTC)
- Expired
- Apr 13, 2020, 8:25 AM EDT
- In force
- 47 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, NC, Granville County, NC, Vance County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:38 AM EDT | TSTM WND DMG | Oxford, NC | THUNDERSTORM WINDS DOWNED TREES ONTO A POWERLINE NEAR THE INTERSECTION OF RALEIGH STREET AND M.L.K. JR AVENUE. |
| Apr 13, 7:59 AM EDT | TSTM WND DMG | 2 Sw Warrenton, NC | THUNDERSTORM WINDS DOWNED TREES ONTO A POWERLINE ALONG DR. MARTIN LUTHER KING JR. BLVD NEAR THE INTERSECTION OF BENO DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:01 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 11.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 363 m²/s²
- 0-3 km storm-relative helicity
- 605 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
158
WUUS52 KRAH 131138
SVRRAH
NCC069-077-181-185-131245-
/O.NEW.KRAH.SV.W.0045.200413T1138Z-200413T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
738 AM EDT Mon Apr 13 2020
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Warren County in central North Carolina...
Vance County in central North Carolina...
Eastern Granville County in central North Carolina...
Northern Franklin County in central North Carolina...
* Until 845 AM EDT.
* At 738 AM EDT, severe thunderstorms were located along a line
extending from 11 miles north of Henderson to near Kittrell to
Creedmoor, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Henderson, Oxford, Creedmoor, Warrenton, Franklinton, Norlina,
Littleton, Kittrell, Stovall and Middleburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon EDT for central North
Carolina.
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3651 7790 3644 7792 3638 7791 3630 7794
3620 7801 3607 7866 3608 7869 3607 7875
3625 7860 3632 7858 3654 7856 3654 7790
TIME...MOT...LOC 1138Z 249DEG 38KT 3648 7845 3627 7848 3612 7865
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MORROW2 follow-up statements
805
WWUS52 KRAH 131215
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
815 AM EDT Mon Apr 13 2020
NCC077-181-131224-
/O.CAN.KRAH.SV.W.0045.000000T0000Z-200413T1245Z/
Vance NC-Granville NC-
815 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR VANCE AND EASTERN GRANVILLE
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. Gusty winds will
reamin a threat behind the departing squall line.
A Tornado Watch remains in effect until noon EDT for central North
Carolina.
LAT...LON 3654 7790 3644 7792 3638 7791 3630 7794
3620 7801 3610 7854 3618 7849 3616 7846
3617 7842 3623 7838 3623 7834 3630 7828
3654 7832
TIME...MOT...LOC 1214Z 249DEG 38KT 3661 7802 3640 7805 3625 7822
$$
NCC069-185-131245-
/O.CON.KRAH.SV.W.0045.000000T0000Z-200413T1245Z/
Warren NC-Franklin NC-
815 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR WARREN AND NORTHERN FRANKLIN COUNTIES...
At 814 AM EDT, severe thunderstorms were located along a line
extending from near Ebony to 6 miles east of Warrenton to 11 miles
northeast of Louisburg, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Warrenton, Norlina, Littleton, Macon, Centerville, Arcola, Ingleside,
Drewry, Afton and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon EDT for central North
Carolina.
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3654 7790 3644 7792 3638 7791 3630 7794
3620 7801 3610 7854 3618 7849 3616 7846
3617 7842 3623 7838 3623 7834 3630 7828
3654 7832
TIME...MOT...LOC 1214Z 249DEG 38KT 3661 7802 3640 7805 3625 7822
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MORROW933
WWUS52 KRAH 131225 RRA
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
825 AM EDT Mon Apr 13 2020
NCC069-185-131235-
/O.CAN.KRAH.SV.W.0045.000000T0000Z-200413T1245Z/
Warren NC-Franklin NC-
825 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR WARREN AND NORTHERN FRANKLIN
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until noon EDT for central North
Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3654 7790 3644 7792 3638 7791 3630 7794
3620 7801 3610 7854 3618 7849 3616 7846
3617 7842 3623 7838 3623 7834 3630 7828
3654 7832
TIME...MOT...LOC 1224Z 249DEG 38KT 3665 7789 3644 7792 3629 7809
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:44 AM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, Apr 13, 2:44 AM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 244 AM EDT Mon Apr 13 2020 .SYNOPSIS... A warm front and associated warm, humid, and unstable air will lift north across the Carolinas early this morning, immediately ahead of a broken band of thunderstorms that will cross the area this morning. A cold front will follow and cross the region tonight. && .NEAR TERM /TODAY and TONIGHT/... As of 237 AM Monday... ...A Wind Advisory For Frequent Gusts Between 40 to 50 mph Continues through 4 PM Today... ...Severe Storms Expected through Noon Today... Model guidance in good agreement that the highly advertised main line of convection will approach and affect the Triad down to Anson Co between 4-5 AM, the US-1 corridor 6-8 AM, the I-95 corridor 7-9 AM, then exiting our CWA by 11 AM or Noon. There is some suggestion in the CAMs that a scattered tstms may develop out ahead of the main line of convection, and should this happen, there can be tstm activity even earlier than the aforementioned times. Latest mesoanalysis shows deep layer ascent with a mid-upr short wave trough moving across the TN Valley. Notable div aloft in conjunction with the main line of deep convection from the central Appalachians south to southern AL. Given the advertised strong wind fields, 60-80+kt of effective shear over norther GA and Upstate SC will lift NE into our area in the pre-dawn hours. While the thermodynamic profile right now is fairly stable, that will soon change as vigorous llvl southerly flow advects more buoyant airmass into our area. With that happening in conjunction with the increasing aforementioned shear, the stage is set for a round of potentially dangerous severe convection when the activity moves through at the times noted above. Really no changes wrt hazards...they are all on the table...including widespread damaging straight-line winds, tornadoes (and possibly one or two longer-lived violent tornadoes), gold ball size hail assoc with supercells, and heavy downpours. Latest water vapor channel shows impressive subsidence in the wake of the main line of convection. Projecting that forward, in conjunction with model guidance, suggests that we'll see sunshine return not too long after the convection exits to our east. Even though the sfc fropa will be delayed until this evening, attm it appears that our precip chances will end for today with the exiting morning convection. So with abundant sunshine and vigorous mixing, higher winds aloft will continue to mix down, thus continuing the risk for 30-40 mph winds through mid to late afternoon, thus why the wind advy will continue until 4 PM today. That mixing will also help warm afternoon temp readings into the low-mid 80s. For tonight, NE low level winds and modest CAA can be expected. While dry aloft thanks to subsidence, forecast soundings show the aforementioned NE flow and CAA may set the stage for scattered 3- 5kft AGL statocu overnight. Lows tonight from mid 40s northwest to the mid 50 southeast. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... As of 230 AM Monday... The pattern is forecast to remain active through mid week as the mean mid/upper level l/w trough will remain over at least the eastern half of the country. This will allow for yet another disturbance to approach the area on Tuesday and move across the region Tuesday night into Wednesday. As associated surface low will track along a quasi-stationary frontal zone located across the southeast U.S. Central NC will generally remain on the cool side of this boundary, with only a very small threat at this time of thunderstorms across the far south/southeast Tuesday evening/early Wednesday morning. Thus, will continue to leave out any mention of thunder from the forecast for now. However, we should see precip blossom Tuesday night into Wednesday. This should result in a cool/cold rain on Wednesday morning (rainfall amounts generally a half inch or less, with perhaps a bit more across the southeast), as a reinforcing surface high builds into the are from the north. The precip should begin to end during the afternoon, with a small chance we could see some clearing late in the day. This may result in high temps occurring very late in the afternoon/early evening. High temps on Tuesday are expected to range from the mid 60s north to the mid 70s south, with lows on Wednesday morning in the 40s to near 50 south. Highs on Wednesday, which will be greatly affected by the precip and may not occur until very late in the day are expected to be in the upper 40s across the northeast Piedmont and northern and central Coastal Plain to the lower 50s elsewhere, with perhaps a few mid 50s across far western/southwestern portions of the area. However, we could see temps remain/drop into the 40s across a good portion of the area during the late morning/early afternoon (with even some upper 30s not out of the question). && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... As of 240 AM Monday... Cool high pressure will build into and across the area Wednesday night through Friday. This will result in cool temps for mid April, with below normal temps through Friday morning. Expect high temps on Thursday will be in the lower to mid 60s. High temps on Friday should rebound to near normal, as the surface high shifts to the east and a warming return flow returns. Thus, expect highs in the upper 60s to lower 70s. Morning low are expected to range from 35-40 on Thursday morning and in the upper 30s to lower 40s for Friday morning. Thus, we may have the potential for some frost again across portions of the area late week. The next system is expected to move across the area Friday evening into Saturday. Questions remain with regard to timing/strength and moisture return in advance of this system. Thus will limit pops to the slight chance/low chance category with high temps slightly below normal for Saturday, generally in the mid to upper 60s after lows in the mid to upper 40s to near 50 on Saturday morning. Surface high pressure will quickly move across the Saturday night into Sunday, with precip possibly returning by late Sunday. Will keep high temps on Sunday near normal, in the lower to mid 70s. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... As of 205 AM Monday... Extremely poor aviation conditions expected over the next 12-18 hours as a line of severe thunderstorms moves into the region. Ahead of the storms, winds are quickly increasing across central NC with SSE gusts to 30kt already. Showers and isolated thunderstorms will be on the increase, with the main line of storms expected to cross the area between 09-15Z. Confidence in the timing of the main line is fairly high, with storms capable of producing wind gusts well in excess of 50kt. Ceilings should mostly hold in the IFR/MVFR range outside of the heaviest storms. Once the storms move through, winds will turn to more SWrly but will still be capable of gusting to 40kt or higher through 18Z. After 18z, gusts should drop to 20-30kt as VFR conditions return, though some gusts may continue into tonight as a cold front pushes into the area form the northwest. Outlook beyond 06Z Tuesday: Northwesterly winds and high pressure will continue to usher in drier air early Tuesday. A stalled frontal zone along the Carolina coast will retreat back to the north late Tuesday as an area of low pressure tracks along the front and brings a period of rain and sub- VFR conditions that lasts into Wednesday. VFR should return for the latter half of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 4 AM to 4 PM EDT Monday for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...MWS NEAR TERM...np SHORT TERM...BSD LONG TERM...BSD AVIATION...BLS
Hazardous weather outlook, Apr 13, 5:12 AM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 512 AM EDT Mon Apr 13 2020 NCZ007-021>024-038-039-073-074-083-140915- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Stanly- Montgomery-Anson- 512 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A band of thunderstorms will move east across central North Carolina this morning. Scattered to numerous gusts between 50 and 60 mph, with isolated ones in excess of 60 mph, will be possible both within and away from showers and storms. Additionally, the most intense storms will be capable of producing isolated tornadoes. The time of greatest threat will be between 5 AM and 9 AM this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Potential for patchy frost Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ008>010-025-026-040-041-075>077-084>086-140915- Granville-Vance-Warren-Durham-Franklin-Chatham-Wake-Moore-Lee- Harnett-Richmond-Scotland-Hoke- 512 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A band of thunderstorms will move east across central North Carolina this morning. Scattered to numerous gusts between 50 and 60 mph, with isolated ones in excess of 60 mph, will be possible both within and away from showers and storms. Additionally, the most intense storms will also be capable of producing wind gusts in excess of hurricane force (74 mph), isolated tornadoes, and large hail. The time of greatest threat will be between 5 AM and 10 AM this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Potential for patchy frost Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ011-027-028-042-043-078-088-089-140915- Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 512 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...TORNADO WATCH 118 IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A band of thunderstorms will move east across central North Carolina this morning. Scattered to numerous gusts between 50 and 60 mph, with isolated ones in excess of 60 mph, will be possible both within and away from showers and storms. Additionally, the most intense storms will be capable of producing wind gusts in excess of hurricane force (74 mph), isolated tornadoes, and large hail. The time of greatest threat will be between 6 AM and noon this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Potential for patchy frost Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Apr 13, 7:11 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
711 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM TSTM WND DMG 4 E SWEPSONVILLE 36.02N 79.29W
04/13/2020 ALAMANCE NC TRAINED SPOTTER
TREES DOWN, ONE THROUGH MOBILE HOME.
&&
DLSpecial weather statement, Apr 13, 7:16 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
716 AM EDT Mon Apr 13 2020
NCZ007>009-024-025-131215-
Vance NC-Durham NC-Person NC-Granville NC-Orange NC-
716 AM EDT Mon Apr 13 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PERSON...
VANCE...CENTRAL ORANGE...GRANVILLE AND DURHAM COUNTIES UNTIL 815 AM
EDT...
At 715 AM EDT, Doppler radar was tracking a line of strong
thunderstorms extending from 8 miles south of Virgilina to 6 miles
east of Rougemont to near Hillsborough. Movement was northeast at 40
mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Durham, Chapel Hill, Henderson, Oxford, Hillsborough, Creedmoor,
Carrboro, Butner, Kittrell and Rougemont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A Tornado Watch remains in effect until noon EDT for central North
Carolina.
LAT...LON 3630 7828 3623 7834 3623 7838 3617 7842
3616 7846 3618 7849 3608 7854 3602 7855
3608 7869 3607 7875 3603 7875 3601 7870
3592 7876 3589 7921 3597 7921 3645 7879
3654 7868 3654 7832
TIME...MOT...LOC 1115Z 225DEG 33KT 3643 7875 3623 7882 3602 7902
MORROWLocal storm report, Apr 13, 7:23 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
723 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM TSTM WND DMG 1 NW PITTSBORO 35.73N 79.19W
04/13/2020 CHATHAM NC 911 CALL CENTER
THUNDERSTORM DOWNED A TREE NEAR OLD GRAHAM
ROAD.
&&
AVSLocal storm report, Apr 13, 7:25 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
725 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 4 NW FEARRINGTON 35.85N 79.12W
04/13/2020 CHATHAM NC 911 CALL CENTER
THUNDERSTORM DOWNED A TREE NEAR MANNS CHAPEL
ROAD.
&&
AVSLocal storm report, Apr 13, 7:33 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
733 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 1 N SANFORD 35.49N 79.18W
04/13/2020 LEE NC EMERGENCY MNGR
TREE ON A RESIDENCE ON GREENWOD ROAD IN
SANFORD.
&&Local storm report, Apr 13, 7:38 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
738 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 1 N SANFORD 35.49N 79.18W
04/13/2020 LEE NC EMERGENCY MNGR
TREE ON RESIDENCE ON HAWKINS AVE.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:05 AM EDT | Special Weather Statement | RAH | Chatham, Moore | 40 min |
| Apr 13, 4:40 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 50 min |
| Apr 13, 4:51 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Apr 13, 5:06 AM EDT | Tornado Warning | RAH | Davidson, Forsyth, Guilford | 24 min |
| Apr 13, 5:10 AM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Stanly | 50 min |
| Apr 13, 5:21 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 39 min |
| Apr 13, 5:28 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 62 min |
| Apr 13, 5:45 AM EDT | Tornado Warning | RAH | Alamance, Chatham, Guilford, Randolph | 30 min |
| Apr 13, 5:52 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 68 min |
| Apr 13, 6:10 AM EDT | Tornado Warning | RAH | Alamance, Orange | 35 min |
| Apr 13, 6:19 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Granville, Orange, Person and 1 more | 56 min |
| Apr 13, 6:32 AM EDT | Tornado Warning | RAH | Alamance, Durham, Orange | 28 min |
| Apr 13, 6:41 AM EDT | Tornado Warning | RAH | Granville, Person | 34 min |
| Apr 13, 6:58 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 77 min |
| Apr 13, 7:16 AM EDT | Special Weather Statement | RAH | Durham, Granville, Orange, Vance | 59 min |
| Apr 13, 7:19 AM EDT | Tornado Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 13 min |
| Apr 13, 7:47 AM EDT | Tornado Warning | RAH | Vance, Warren | 28 min |
| Apr 13, 7:51 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Wake, Wilson | 39 min |
| Apr 13, 8:00 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Nash, Sampson, Wayne | 60 min |
| Apr 13, 8:24 AM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.